# SDR ASOA04485

- Difficulty date: July 6, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 0341519
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN VPS, THE AFT EMERGENCY EXIT SIGN ABOVE THE FLIGHT ATTENDANT SEAT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A FUSE IN THE EMERGENCY BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
